Vol. 55, No. 1, pp. 25-37 (1998)
Regularity up to the Boundary of Solutions of the Dirichlet Problem for Certain Degenerate Elliptic Equations
Gerson PetronilhoDepartamento de Matemática, Universidade Federal de S\ ao Carlos,
Rodovia Washington Luiz, Km 235, CEP 13565-905, S\ ao Carlos, SP - BRAZIL
Abstract: We prove, through a more careful analysis of its symbols, the ellipticity of certain pseudodifferential operators. We use this result and the concatenation technique to prove the regularity up to the boundary of solutions of the Dirichlet problem for certain classes of second-order degenerate elliptic equations.
Keywords: Concatenations; degenerate elliptic; boundary value problems; Dirichlet problem.
Classification (MSC2000): 35J70; 35S99
Full text of the article:
Electronic version published on: 29 Mar 2001. This page was last modified: 27 Nov 2007.